Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Invariants of 3-manifolds


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 81 (1975), 559-562
MSC (1970): Primary 55A99, 55A10, 55A25, 55A40; Secondary 57D65
MathSciNet review: 0367967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A99, 55A10, 55A25, 55A40, 57D65

Retrieve articles in all journals with MSC (1970): 55A99, 55A10, 55A25, 55A40, 57D65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13737-2
PII: S 0002-9904(1975)13737-2